Can the addition of a prism to prescription cause blurriness

When ordering prescription glasses it is important to always enter the information your doctor provides you with exactly as you see it on your prescription!

Can the addition of a prism to prescription cause blurriness

By changing your prescription or not entering it correctly you can cause a distortion in your lenses that can make the prescription seem blurry to you or even cause headaches due to the straining of the eyes.  The purpose of a prism is when both eyes are not properly aligned and they need a prism to re-align them.  If the addition of a prism is not entered correctly then this can cause blurriness.  If you feel that you entered the information correctly  and your prescription still seems blurry, see your eye doctor!

Eye Doctor Prescription

Stay fabulous!

Jessica xo

There are no comments yet. Be the first and leave a response!

Leave a Reply

Wanting to leave an <em>phasis on your comment?

Trackback URL http://blog.myeyewear2go.com/can-the-addition-of-a-prism-to-prescription-cause-blurriness/trackback/